# SDR IPXA2025022659129

- Difficulty date: August 20, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 60,191 hours, 9,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Zone 500 Flap
- Component: Flap
- Component part number: 65B1018766
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBRD MID FLAP BIRD STRIKE **FLAP R&R** INSTALLED REMOVED CARRIAGE ONTO NEW MID FLAP, TORQUED AND SAFETY APPLIED IAW AMM 27-51-23. INSTALLED RIGHT INBOARD FLAP ASSAY PER MM 27-51-01-404-030 UP TO STEP H(10). VERIFIED OPERATION CHECK OF FLIGHT CONTROLS (FLAPS) SYSTEM OPS NORMAL AT THIS TIME ,REF MM 27-51-01
